# SDR DALA13008309005

- Difficulty date: February 17, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 55,134 hours, 40,380 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND AISLE EMERGENCY LIGHTING INOPERATIVE ROWS 17 AND 29.  FOUND WIRES BORKEN, REPAIRED SPLICES IAW SWPM.  OPS CHECKS GOOD.
